# SDR SWIA201231585

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 16,168 hours, 9,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT BULBS ARE OUT.  (FLT 4780)  RELAMPED EXIT LIGHT.
